Benadryl Allergy Relief Plus – 12 Capsules is a decongestant capsule that is indicated for the relieve of symptoms such as itchy skin, runny nose, sneezing, Uticaria(hives) and watery eyes caused by allergic reaction.
Each capsule contains 8mg Acrivastine, 60mg of Pseudoephedrine, 1mg of Sodium and lactose.
Direction for Use
Adults and children above the age of 12 years should take 1 capsules as required up to 3 times daily. Do not take more than 3 capsules in 24 hours.
Not recommended for children below 12 years of age and adults above the age of 65 years. Consult your doctor or pharmacist before taking this medication if you are pregnant or breastfeeding. Do not store above 30c. If symtoms persist see your doctor or pharmacist